# SDR CA190704008

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 14 hours
- Engine: Hnywl AS90711A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 42003
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF, CYAN CAS NOSE WHEEL STEERING (NWS) FAULT DISPLAYED. CREW ELECTED TO DIVERT TO FOR LANDING. AIRCRAFT LANDED UNEVENTFULLY. ON ROLL OUT, AMBER CAS NWS FAIL POSTED. AIRCRAFT TAXIED OFF RUNWAY AND WAS TOWED TO RAMP. (TC# 20190704008)
